| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that an issue occurred with the implantable cardiac monitor (icm) involving no telemetry with mycarelink remote monitor.Multiple attempts to send a manual transmission were unsuccessful, and there was no progress bar or green bar filling on the interface.Troubleshooting steps included adjusting the radiofrequency reader position, performing a power cycle, using a washcloth to improve contact, checking for electromagnetic interference.The patient was referred to a clinic to verify battery status and consider possible replacement.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that a later attempt to interrogate the icm when the patient presented to the clinic was unsuccessful as the icm battery was beyond expected longevity.
Additional Manufacturer Narrative